# SDR SWAA2025121750999

- Difficulty date: December 10, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 33,221 hours, 16,452 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ATTACHED TO RT SIDEWALL PANEL 242ZAW,  FOUND TO HAVE CUT WIRES.   REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-14-960-802. PERFORMED GOOD EMERGENCY LIGHT OPS TEST IAW AMM 33-51-00-710-801.
